What options are there for persons who resist the use of their own insulin as well as injected insullin and on top of this, develop other diseases as a result of this resistance/alergy?

nzingha
By nzingha Latest Reply 2012-04-03 14:05:58 -0500
Started 2012-03-11 16:46:17 -0500

THE DOCTORS ARE RESISTING THE FACT THAT THIS IS SOMETHING THAT HAPPENS IN RARE CASES AND ARE SKIRTING AROUND THE ISSUE.. BUT THE TRUTH IS MY BODY JUST DOES NOT SEEM TO LIKE INSULIN IN ANY FORM. HOW TO DEAL WITH THIS CRISIS IS THE QUESTION SINCE THERE IS NO CURE FOR DIABETES AND EVEN EATING ALL VEGS IS NOT THE ANSWER…HAS ANYONE ELSE HAD THIS EXPERIENCE?


17 replies

Caroltoo
Caroltoo 2012-03-31 15:22:35 -0500 Report

I'd assume I had a really bad case of insulin resistance and make some extreme changes in diet and increased exercise in an attempt to again be able to use my own insulin and stop the synthetic ones.

nzingha
nzingha 2012-03-15 08:22:37 -0500 Report

how do u get ur discussion to stay in the wider forum because everytime i click on track,..when i do get back to the page its on 'stop tracking' which means other people wont see it in the discussion forum.. am i right?

Caroltoo
Caroltoo 2012-03-15 09:21:15 -0500 Report

Stop tracking means Alliance will no longer notify you that there is a response pending your review. Tracking means it will show as a red number by the title "profile" and (if you have selected this option) the system will email you that a response is there.

nzingha
nzingha 2012-03-31 15:12:35 -0500 Report

IT KEEPS GOING ON STOP TRACKING WHEN I CLICKED ON TRACK

Gabby
GabbyPA 2012-04-03 14:05:58 -0500 Report

That is offering you a choice. When you click on "track" it is set up to track it for you. If you want to "stop tracking" it, then click on the stop tracking and it will no longer show in your activity feed.

Caroltoo
Caroltoo 2012-03-31 15:20:53 -0500 Report

It's supposed to do that. It means that "tracking" is engaged and the site will let you know when someone responds to your discussion.

The only change you could make is to go to "stop tracking" which means that Alliance would no longer notify you.

People see the discussion whenever an entry is made OR when they go to the discussion page. Track/Stop Tracking doesn't affect how it appears on the site. It's only about your notification about comments.

Harlen
Harlen 2012-03-12 15:48:25 -0500 Report

Yes
Have you tried all the difrent typs of insulin ???
Have you used the pills there are menny out there that may help .
If non of this helps you will need to see an Endo for more help
Best wishes
Harlen

nzingha
nzingha 2012-03-12 16:01:53 -0500 Report

no i have not tried all the pills… am awaiting an appointment to see an endo -thnks for ur response. can u tell/share with me your experience?

Harlen
Harlen 2012-03-12 16:12:19 -0500 Report

I was on 300 ut of insulin a day and that was only eating 70 grams of carbs a day
Whent to the pump and am only useing 150 a day
The pills didnt work for me but thats the way it gose some times
It was two years for me to see a good BS every A1c
Ask any Q you have
Best wishes
Harlen

nzingha
nzingha 2012-03-12 17:24:56 -0500 Report

oh my goodness.. so much…? can an allergic reaction to insulin make u develop cushings? have u ever heard of this? I have lowered my intake of insulin both the one before meals and the one during the night and have also cut back on my carbs and my sugar is under control…for themost part… this cushings they say is caused from over production of cortisol hormone which is stress related… one of my docs believe its my body's way again of resisting the insulin. i guess when i see the endo we will hear whats happening…take care

Harlen
Harlen 2012-03-12 18:15:28 -0500 Report

I would talk to my Doc if I where you it can be the insulin as well as other things .
I hope your feeling better soon .
Let me know what the Doc seys
Best wishes
Harlen

nzingha
nzingha 2012-03-13 08:44:28 -0500 Report

I am here waiting to see the endo.. the GPhas done all he can do so i just have to get that appointment with the endo… thats how it works here in the UK…

jayabee52
jayabee52 2012-03-12 17:40:38 -0500 Report

Perhaps that Dr and you are right about that NZ, I looked up cushings and the Symptoms usually include:
•Upper body obesity (above the waist) and thin arms and legs
•Round, red, full face (moon face)
•Slow growth rate in children

Skin changes that are often seen:
•Acne or skin infections
•Purple marks (1/2 inch or more wide), called striae, on the skin of the abdomen, thighs, and breasts
•Thin skin with easy bruising

Muscle and bone changes include:
•Backache, which occurs with routine activities
•Bone pain or tenderness
•Collection of fat between the shoulders (buffalo hump)
•Thinning of the bones, which leads to rib and spine fractures
•Weak muscles

Women often have:
•Excess hair growth on the face, neck, chest, abdomen, and thighs
•Menstrual cycle that becomes irregular or stops

Other symptoms that may occur include:
•Mental changes, such as depression, anxiety, or changes in behavior
•Fatigue
•Headache
•Increased thirst and urination

Any of these ring a bell for you NZ?

Yes the side effects of excess cortisol does cause T2 diabetes

The rest of the article may be read here ~ http://www.ncbi.nlm.nih.gov/pubmedhealth/PMH0...

nzingha
nzingha 2012-03-12 17:48:20 -0500 Report

i have been doing a lot of research on it and know all of the above some of which i have been experiencing. i had the diabetes before.. its the recent use of the insulin that seems to be causing the problem.. thnks for ur response

jayabee52
jayabee52 2012-03-13 22:21:01 -0500 Report

my shortening of your screen name, nzingha. Sorry if you don't like me doing that. I was just getting a bit lazy there. Please excuse me.

nzingha
nzingha 2012-03-14 10:09:06 -0500 Report

oh no..thats fine…i just didnt know what that meant.. everyone here seems to use these abreviations and sometimes i dont know what they r talking about.. that's fine.. hope u r having a good day. …and good health